# SDR AMTA200300790

- Difficulty date: June 17, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N311TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FUSES.  OPS CHECK GOOD.  (M)
